# SDR AALA202205273001

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 82,909 hours, 10,864 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR4
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE DETECTOR SOUNDED IN FLIGHT ATTENDANT CREW REST COMPARTMENT AGAIN. ACCOMPLISHED FLIGHT CREW REST SMOKE DETECTORS FUNCTIONAL CHECK PER CARD 72C20026017 NO FAULTS FOUND.
